兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Lifetime properties of a cumulative shock model with a cluster structure 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2013, 卷号: 212, 期号: 1, 页码: 21-41
Authors:  Bai, JM(白建明);  Zhang, ZG;  Li, ZH;  Zhang, ZG (reprint author), Western Washington Univ, Dept Decis Sci, Bellingham, WA 98225 USA.
Adobe PDF(677Kb)  |  Favorite  |  View/Download:8139/15  |  Submit date:2015/04/28
Cumulative shock model  Cluster point process  Lifetime  Light-tailed distribution  Regular-tailed distribution